# SDR SWAA2021091597556

- Difficulty date: July 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTI WING OUTBOARD AFT FLAP HAS AN AREA OF DISBOND ADJACENT TO THE INBOARD AFT CORNER OF THE TRAILING EDGE WEDGE. / [01] IDENTIFIED MATERIAL OF R/H O/B AFT FLAP IAW SRM 57-53-01-0I-4 FIGURE 1 AND 2; ITEM 2; 4 AND 5; TABLE 2.  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-01-1A-4 FIGURE 101 AND 102; PARA 4.A.(8)  FLAP P/N 113A3700-20; REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-10 PER SRM 57-53-01-2R-4 PARA 3.A-B AND FLAG NOTE 1.  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 6' X 9.2' OF LOWER SURFACE SKIN. WATER CONTAMINATION NOTED IAW SRM 51-70-10-2R-0 PARA 6.A; 7.A.(1 AND 3)   REMOVED THE I/B METAL SEAL (2 PIECE) IAW SRM 51-40-02-0G-0 PARA 9.; [02] VERIFIED STEP 1; [03] UPDATED PART REMOVAL REQUIREMENT.; [04] RIGHT WING OUTBOARD AFT FLAP WITH AN AREA OF DISBOND ADJACENT TO THE INBOARD AFT CORNER OF THE TRAILING EDGE WAS REPAIRED ON ATS/CSD WORK ORDER 541512. ALSO UPDATED INSTALLED PART REQUIREMENT. REF SA-M 857M TAG I1080000000WF4G; [05] AFT FLAP P/N 113A3700-20 S/N 001411 REPAIRED ON ATS COMPONENTS WORK ORDER 541512; CUSTOMER PO P0534289-1. 8130-3 AND SWA SERVICEABLE TAG SA-M 857M ISSUED.
